Stroke Resulting From a Rapid Switch From Phenelzine to Tranylcypromine
J Clin Psychiatry 1998;59(7):382-382 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Sir: The article by Szuba et al. was brought to my attention by a patient (a social worker) who had a hemorrhagic stroke after being switched from phenelzine to tranylcypromine. This patient remains significantly disabled from the sequelae of her stroke; she was previously described in one of the articles cited by Szuba et al. and was further described in a subsequent article by Gelenberg.